# SDR 95FDEA01728

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727232
- Aircraft serial: 21493
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BACN103R3F
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION (C53-111-01-1) ON UNDERSIDE OF FLOOR TO SIDEWALL SUPPORT PLATE BS 720D TO BS 720C, LBL 25, WL 155.  CORROSION REMOVED AROUND NUTPLATES ON SIDEWALL SUPPORT PLATE BS 720D TO BS 720C, LBL 25, WL 155.  IN FOUR PLACES, 1.50 INCH BY 1.50 INCH BY .004 INCH FROM ORGINAL THICKNESS OF .063 INCH, FOUND TO BE WITHIN LIMITS.  CLEANED AND TREATED PER SRM 51-10.
